# SDR SWAA2022021014816

- Difficulty date: March 7, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 41,407 hours, 24,432 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORPANEL 221BF HAS DELAMINATION AND DAMAGED INSERTS / DAMAGED FLOOR PANEL 221BF WAS REPLACED WITH A SERVICABLE PART IAW SRM 51-10-02-0G-0_PAR 9.
